# SDR DALA2022121908179

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB EXTRNAL SURFACE FROM STA 370 TO 427 AT FWD CARGO COMPARTMENT (CCD). SUMMARY LEVEL CORROSION 2. DOOR JAMB EXTRNAL SURFACE FROM STA 370 TO 427 WAS REPLACED PER B717-200 51-40-08-0G PAR 3 AND SRM 51- 41-02-0G AND 51-41-05-0G. (LP #2543797)
